Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

No periods after taking depo, sore breasts, nipples, discharge increase. Pregnant?

I had one depo shot in the first week of April, stopped depo due to side effects. I have yet to get a period at all sense the day i recieved the shot. my husband and I have had unprotected sex for the past two weekends and randomly before this. This week, tired grouchy and very emotional , sore breasts and nipples as well as an increase in discharge and sensitivity to smell. Took a test and neg. not sure what it could be. Prego , peroid, or depo. Please help
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

The first thing that needs to be ruled out here is pregnancy. I understand that the test is negative but it is not a very sensitive test. Please get the serum beta HCG test to rule out pregnancy.

An ultrasound scan of the uterus will help us in confirming the actual cause viz-a-viz pregnancy, periods related issues, hormonal problems etc. It would be ideal to go for one.

Hope this helps you and put your mind at ease.

I wish you good health.

Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor